Advanced Search

  Select All
Canot Hélène, Frénod Emmanuel
AIMS Mathematics, 2017, 2(2): 269-304. doi: 10.3934/Math.2017.2.269
Abstract     + HTML     + PDF(404 KB)
Jun He
AIMS Mathematics, 2018, 3(1): 253-262. doi: 10.3934/Math.2018.1.253
Abstract     + HTML     + PDF(258 KB)
Henryk Leszczyński, Monika Wrzosek
Abstract     + HTML     + PDF(375 KB)
Azmy S. Ackleh, Vinodh K. Chellamuthu, Kazufumi Ito
Azmy S. Ackleh, Mark L. Delcambre, Karyn L. Sutton, Don G. Ennis
Zhenyuan Guo, Lihong Huang, Xingfu Zou
Konstantin E. Starkov, Giovana Andres Garfias
Abstract     + HTML     + PDF(1049 KB)
Li-Tao Zhang, Chao-Qian Li, Yao-Tang Li
Xiao Jiang, Shaofang Hong
AIMS Mathematics, 2019, 4(3): 412-419. doi: 10.3934/math.2019.3.412
Abstract     + HTML     + PDF(216 KB)
Chang-Yuan Cheng, Shyan-Shiou Chen, Xingfu Zou
Daniel Gerth, Bernd Hofmann
AIMS Mathematics, 2019, 4(4): 1223-1247. doi: 10.3934/math.2019.4.1223
B. B. Jena, S. K. Paikray, S. A. Mohiuddine, Vishnu Narayan Mishra
AIMS Mathematics, 2020, 5(1): 650-672. doi: 10.3934/math.2020044
Yang Liu, Enyu Fan, Baoli Yin, Hong Li
AIMS Mathematics, 2020, 5(3): 1729-1744. doi: 10.3934/math.2020117
Abstract     + HTML     + PDF(271 KB)
Li-Tao Zhang, Xian-Yu Zuo, Shi-Liang Wu, Tong-Xiang Gu, Yi-Fan Zhang, Yan-Ping Wang
AIMS Mathematics, 2020, 5(3): 1913-1925. doi: 10.3934/math.2020127
Abstract     + HTML     + PDF(328 KB)
Cemil Tunç, Alireza Khalili Golmankhaneh
AIMS Mathematics, 2020, 5(3): 2126-2142. doi: 10.3934/math.2020141
Abstract     + HTML     + PDF(680 KB)
Mikail Et, M. Çagri Yilmazer
AIMS Mathematics, 2020, 5(3): 2143-2152. doi: 10.3934/math.2020142
Weiguo Liu, Yan Jiang, Zhi Li
AIMS Mathematics, 2020, 5(3): 2163-2195. doi: 10.3934/math.2020144
Abstract     + HTML     + PDF(409 KB)
Faheem Khan, Tayyaba Arshad, Abdul Ghaffar, Kottakkaran Sooppy Nisar, Devendra Kumar
AIMS Mathematics, 2020, 5(3): 2295-2306. doi: 10.3934/math.2020152
Van Thien Nguyen, Samsul Ariffin Abdul Karim, Dinh Dat Truong
AIMS Mathematics, 2020, 5(3): 2369-2375. doi: 10.3934/math.2020156
Abstract     + HTML     + PDF(214 KB)
Chanchal Garodia, Izhar Uddin
AIMS Mathematics, 2020, 5(4): 3182-3200. doi: 10.3934/math.2020205
Abstract     + HTML     + PDF(333 KB)
  • First
  • Prev
  • 1
  • 2
  • Next
  • Last
  • Total:2
  • Go To

Scholar Center

Open Access Journals
Blog:
More

Export file

Format

Content

Open Access Journals